MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP*2 DISTAL FEM CUTTING BLOCK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SP*2 DISTAL FEM CUTTING BLOCK; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Model Number 96-6115
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Match issue.It was reported that during the pfc operation, noted 966112 could not pass the way through the slot/hole of 966115.No back-up tools on the site, the surgeon cut the bone in according to his experiences.The surgery delayed about 40mins.The patient is stable and in hospital now.These two tools were 1st time use.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: e1 (facility name) corrected: h6 (patient) h6 patient code: no code available (3191) was used to capture prolonged surgery and insufficient information.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device confirms the reported event.Root cause and corrective action are documented in the capa system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10044845
Report Number1818910-2020-11966
Device Sequence Number3866946
Product Code HAW
UDI-Device Identifier10603295246862
UDI-Public10603295246862
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6115
Device Catalogue Number966115
Device Lot NumberSO2040602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer04/28/2020
05/21/2020
07/22/2020
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date05/15/2020
05/28/2020
07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1